Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Indecomposable representations of semisimple Lie groups

Author: Birgit Speh
Journal: Trans. Amer. Math. Soc. 265 (1981), 1-34
MSC: Primary 22E45; Secondary 20G05
MathSciNet review: 607104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a semisimple connected linear Lie group, $ {\pi _1}$ a finite-dimensional irreducible representation of $ G$, $ {\pi _2}$ an infinite-dimensional irreducible representation of $ G$ which has a nontrivial extension with $ {\pi _1}$. We study the category of all Harish-Chandra modules whose composition factors are equivalent to $ {\pi _1}$ and $ {\pi _2}$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45, 20G05

Retrieve articles in all journals with MSC: 22E45, 20G05

Additional Information

PII: S 0002-9947(1981)0607104-1
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia